# SDR FDEA200906252290

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 74,830 hours, 26,240 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 862
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ABOUT 1 HOUR INTO FLIGHT AT FL340, NOTICED A BURNING ELECTRICAL ODOR ALONG WITH VISIBLE "HAZEY" SMOKE IN COCKPIT.  COMPLIED WITH QRH.  AFTER SECURING PACKS AND CABIN BUSS SWITCH, SMOKE AND ODOR SEEMED TO SUBSIDE.  BURNING ODOR WAS DEFINITELY ELECTRICAL.   REMOVED AND REPLACED AVIONICS RACK COOLING FAN  CONTROL RELAY R2-5895 OPS CHECK OF NR 1PACK FAN  NORMAL PER 21-26-02. AS PER CONFERENCE CALL WITH MOCC, RAN ALL 3  ENGINES WITH PACKS 1,2, AND 3 RUNNING USING ENGINE AIR.  ALSO, HAD ENGINE GENERATORS POWERING ACFT. NO NOTICEABLE ODORS IN COCKPIT.  RAN ENGINES  AS PER JRH.
